Bilateral Upper Arm Granulomas Induced by Leuprorelin Acetate Injection Mimicking Malignant Soft Tissue Tumors: A Case Report.
Ontology highlight
ABSTRACT: Leuprorelin acetate is a common anticancer medication used for prostate cancer treatment. One of the local adverse reactions after leuprorelin injection is the development of reactive granulomas, typically presenting as subcutaneous nodules. In this case report, we describe a 73-year-old patient with prostate cancer who developed unusually large sized intramuscular reactive granulomas, which mimicked malignant soft tissue tumors. The patient, who had been receiving leuprorelin acetate treatment for the past 12 months, noticed painful masses in both upper arms. Based on the findings of magnetic resonance imaging and fluorodeoxyglucose-positron emission tomography/computed tomography, a diagnosis of malignant soft tissue tumor was strongly suggested. However, further investigation through ne
SUBMITTER: Yamaguchi S
PROVIDER: S-EPMC10766398 | biostudies-literature | 2024 Jan-Dec
REPOSITORIES: biostudies-literature
ACCESS DATA